# SDR NSVA20070233

- Difficulty date: September 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 24,431 hours, 37,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY.  GEAR HANDLE PLACED IN DOWN POSITION, GEAR DID NOT EXTEND.  RED LOLLIPOP LIGHTS DID NOT ILLUMINATE, RECYCLED GEAR HANDLE AND GEAR EXTENDED NORMALLY.  PERFORMED EXTENSION AND RETRACTION OF THE LANDING GEAR SYSTEM IAW BEECH MM 32-30-00.  OPS CHECK GOOD.
